# SDR SWIA200414400

- Difficulty date: December 20, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 22,587 hours, 20,651 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO METAL PLATES CORRODED ON TOP SKIN OF THE RIGHT NACELLE FS 736 AND 7 INCHES FWD OF T/E OF NACELLE.  ITEM FOUND AT C-CHECK INSPECTION. REPLACED METAL PLATES IAW CRJ SRM 51-31-00, 51-21-11, 51-24-36, 51-25-06, 51-25-01, 51-40-11, 51-42-13 & 51-22-46.
